# SDR CA190719009

- Difficulty date: July 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 177B
- Aircraft time: 3,448 hours
- Engine: Lyc O360A1F6D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17107038
- Condition: Corroded
- Location: Wing
- Part time: 3,463 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF LOWER SPAR CARRY THRU FOR CORROSION, SEVERAL (5) SMALL SPOTS OF CORROSION FOUND ON UPPER SURFACE OF THE LOWER FORWARD SPAR FLANGE. SIZE OF CORROSION VARRIED FROM 5 MM TO 10 MM.APPEARS TO BE SURFACE ONLY. TEXTRON CESSNA CONTACTED AND ADVISED. THEY PROVIDED RECOMMENDED PROCEDURE FOR REMOVING CORROSION AND TREATING IF DEPTH IS LESS THAN .005`. THIS WILL BE DETERMINED BY NDT AND REPORTED BACK TO CESSNA. (TC# 20190719009)
